# SDR CA050215005

- Difficulty date: February 12, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 427
- Engine: Pwc PW207D
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 427016001109
- Part serial: A65
- Condition: Contaminated
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER AIRCRAFT RECONFIGURATION AT OUR FACILITY, NORMALLY INSTALLED THE RADS EQUIPMENT FOR VIBRATION ANALYSIS ON THE T/R SYSTEM.  NOTICED A SLIGHTLY HIGH VIBRATION LEVEL WHICH  WERE UNABLE TO BRING TO A STANDARD LEVEL. AFTER INVESTIGATION, FOUND OUT THAT ONE OF THE T/R BLADE WAS WATER CONTAMINATED. REPLACED THE T/R BLADE AND THE T/R WAS BALANCE BEYOND, 1 IPS.
